# SDR AALA202210119230

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A300*
- Aircraft serial: 6761
- Aircraft time: 20,907 hours, 8,075 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164904927
- Condition: Failed
- Location: Zone 100 - Fuse
- Part time: 22,658 hours, 9,835 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING APPROACH A LOUD BUZZING SOUND AND BURNING SMELL ODOR COMMING FROM THE AVIONICS COMPARTMENT WAS NOTED BY THE FLIGHT CREW. THE NOISE AND ODOR CONTINUED AND GOT STRONGER AFTER LANDING AND TAXING TO THE GATE. ABOUT 1 MINUTE AFTER SHUT DOWN A LOUD BANG WAS HEARD AND AN ECAM EXTRACT FAN FAULT MESSAGE DISPLAYED. MAINTENANCE REPLACED THE EXTRACT FAN AND ACCOMPLISHED A SATISFACTORY OPERATION CHECK.
